A class of integral operators and applications to quasi-elliptic equations. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1731-1737
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a10,
author = {G. V. Demidenko},
title = {A class of integral operators and applications to quasi-elliptic equations. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1731--1737},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a10/}
}
G. V. Demidenko. A class of integral operators and applications to quasi-elliptic equations. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1731-1737. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a10/